Volume 1, Number 4
Previous Issue Next Issue

Xiong-Hua Wu & You-Lan Zhu

J. Comp. Math., 1 (1983), pp. 303-316.

Preview Full PDF 228 2218 Abstract

Dong-Xu Qi & Shu-Zi Zhou

J. Comp. Math., 1 (1983), pp. 317-321

Preview Full PDF 212 2038 Abstract

Geng-Zhe Chang

J. Comp. Math., 1 (1983), pp. 322-327.

Preview Full PDF 219 2106 Abstract

Xin-Can Li

J. Comp. Math., 1 (1983), pp. 328-334.

Preview Full PDF 217 2047 Abstract

Geng-Zhe Chang & Yu-Yu Feng

J. Comp. Math., 1 (1983), pp. 335-340

Preview Full PDF 217 1941 Abstract

Ying-Guang Shi

J. Comp. Math., 1 (1983), pp. 341-345

Preview Full PDF 222 1920 Abstract

Bo-Ling Guo & Qian-Shun Chang

J. Comp. Math., 1 (1983), pp. 346-352.

Preview Full PDF 210 1935 Abstract

Pen-Yu Kuo

J. Comp. Math., 1 (1983), pp. 353-362

Preview Full PDF 219 1905 Abstract

Yu-Lin Zhou

J. Comp. Math., 1 (1983), pp. 363-371.

Preview Full PDF 222 1977 Abstract

Chieh Huang Lan

J. Comp. Math., 1 (1983), pp. 372-375.

Preview Full PDF 214 1964 Abstract

Qun Lin, Tao Lu & Shu-Min Shen

J. Comp. Math., 1 (1983), pp. 376-383

Preview Full PDF 213 2009 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard